# SDR ABXA9801082

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5643321102
- Condition: Corroded
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SPAR, ANGLE SUPPORT CORRODED UNDER TRAILING EDGE UPPER SKIN STRINGER.  REPAIRED IAW ABX REA D857-17836.
